# SDR QXEA2021041200183

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 21,203 hours, 22,925 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 3985001009
- Part serial: 00647
- Condition: Inoperative
- Location: Zone 200
- Part time: 21,203 hours, 22,925 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MASTER CAUTION IN-FLIGHT PREFORMED E&A CHECKLIST AND RETURNED TO FIELD.  ALL LANDING PARAMETERS NORMAL. REMOVED FROM SERVICE. CDS FAULTS - FCECU FAILURE 67, 63, E7, E3.  REMOVED AND REPLACED FCECU IAW Q400 AMM 27-00-01-000-802 AND 27-00-01-400-802.  OPS AND FUNCTIONAL CHECK OF FCECU GOOD.  FAULTS DID NOT RETURN. AIRCRAFT RETURNED TO SERVICE.
